# SDR QXEA2016072100462

- Difficulty date: July 21, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 16,606 hours, 17,789 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072004
- Part serial: DAP0956
- Condition: Malfunctioned
- Location: Nr 2 Overspeed
- Part time: 9,822 hours, 10,602 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, THE NR 2 ENGINE PROPELLER TOOK 70 SECONDS TO COME OUT OF FEATHER. REPLACED NR 2 OSG, REPAIRED OSG MOUNT PAD ON RGB, AND REPLACED THE O-RINGS IN NR 2 PROPELLER PISTON. OPS & LEAK CHECKED GOOD. OKAY FOR SERVICE.
